# SDR SWAA2024121874145

- Difficulty date: December 5, 2024
- Submitted: December 18, 2024
- Operation: Air carrier
- Aircraft: N933WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36640
- Aircraft time: 50,478 hours, 30,801 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Scuff Plate
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FWD CORNER SCUFF PLATE AT FWD CARGO COMPARTMENT 2024-748217<[01] TOOL USED: DIGITAL CALIPER P/N: 500-196-30 S/N: B23375085 DUE DATE: 07-JAN-25;[02] TOOL USED: RADIOMETER/PHOTOMETER KIT; P/N: XRP-3000; S/N: 1859843; DUE DATE: 10-MAR-25.;[03] REPAIRED BY WELDING FWD CORNER SCUFF PLATE AT FWD CARGO COMPARTMENT I.A.W. BOEING 737-700 SRM 53-30-15-2R-1 REPAIR 1 SEE INDIVIDUAL SIGNOFFS BELOW.;[04] REPAIRED BY WELDING FWD CORNER SCUFF PLATE AT FWD CARGO COMPARTMENT I.A.W. BOEING 737-700 SRM 53-30-15-2R-1 REPAIR 1 SEE INDIVIDUAL SIGNOFFS BELOW. COMPLETED TASK
